Posted 10/13/2013 6:27 PM (GMT -7)
I know exactly how you feel! I am not completely off prednisone yet (currently tapering each week)but i feel the same symptoms as you. I, too, have lost the joy of things I liked to do. I am a musician and I have to really talk myself in to going to practice. (Sometimes it it just too hard physically. My fingers don't move like they use to!)
Mentally I just feel lost. I say and do things that just don't make sense! It is really frustrating for me. I seem to be walking around in a daze. Sometimes I am just so fatigued that I just have to stop whatever I am doing and rest.
I am sorry that I don't have any helpful tips for you, hopefully your rheumy will have some answers. I have to call my rheumy and schedule an appt. tomorrow for other issues I have developed (lumps under skin of 2 knuckles) and will be discussing this issue as well.
I hope you feel better soon! :)